# SDR REXA2016102502185

- Difficulty date: October 25, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK BS 409+112 AND 449.85 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
